# SDR ASAA2025110362084

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 74,636 hours, 39,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. ACCOMPLISHED L1 DOOR SYSTEM TEST, VISUAL INSPECTION AND OP'S CHECK REF MM 52-11-00, ALL CHECK GOOD. VERIFIED UPPER GUIDE ARM JAM AND AJUSTER NUT ARE SECURE PER TECH SERVICES REQUEST, REF AMM 52-11-00-820-801 FIG 502, DOOR OP'S CHECKS GOOD.
